# SDR COMA0360018

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 5,521 hours, 4,787 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5794 FLAPS FAIL MESSGE WHEN SELECTED TO 30 DEGREES.RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
